# SDR SWAA2022020937132

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL WELL STA 663 VERTICAL BULKHEAD CRACKED. (COM) AT LBL 24' / ACCOMPLISH COMPOSITE REPAIR ON LH MAIN WHEEL WELL STA 663 VERTICAL VAPOR BARRIER BULKHEAD IAW SRM 51-70-04-2R-0 A94393; A02232
